# SDR 2001F00686

- Difficulty date: October 25, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N305CE
- Make and model: Saab 340B
- Aircraft serial: 340B202
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 6500006
- Condition: Shorted
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, FLIGHT ATTENDANT SMELLED A STRONG ODOR OF BURNING RUBBER.  FIRST OFFICER CONCURRED AND SAID IT WS LOCATED AROUND ROW 5.  FLIGHT ATTENDANT TURNED OFF ALL LIGHTS AND SMELL DISSIPATED.  (M)
